Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243964] of Lenhard L. Ng

Papers Published

  1. Lenhard, NG; Gadgil, S, Knot and braid invariants from contact homology II, Geometry and Topology, vol. 9 (2005), pp. 1603-1637 [math.GT/0303343], [doi]
    (last updated on 2017/12/14)

    Abstract:
    We present a topological interpretation of knot and braid contact homology in degree zero, in terms of cords and skein relations. This interpretation allows us to extend the knot invariant to embedded graphs and higher-dimensional knots. We calculate the knot invariant for two-bridge knots and relate it to double branched covers for general knots. In the appendix we show that the cord ring is determined by the fundamental group and peripheral structure of a knot and give applications. © Geometry & Topology Publications.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320